Panadol (Paracetamol) Liquid 160 mg 100ml

Panadol (paracetamol) Liquid 160 Mg 100ml

  • In Stock

Panadol (Paracetamol) Liquid 160 mg 100ml

Product form: Liquid

Generic Category: FEVER AND PAIN RELIEF 

Rs. 75

Description

Indications: For effective, temporary relief from fever and pain associated with:

-Teething
-Earache
-Headache
-Immunization
-Cold & Flu symptoms 

HOW TO USE CHILDREN'S PANADOL:
- Please read and retain the carton
- Shake the bottle well
- Use the measuring cup provided to accurately measure
- Pour correct dose into the cup based on the dosage table below (see package)
- Calculate correct dose based on the child's weight. If weight is unknown, use child's age-.

Children's Panadol® contains Paracetamol. Use only as directed. For the temporary relief of pain and fever. 
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.